# SDR DL72S981385

- Difficulty date: July 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416DA
- Make and model: Boeing 727232
- Aircraft serial: 21258
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516325111
- Condition: Cracked
- Location: Bs 761
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING THE REPAIR/MOD PER EO 4-61904-3AD.  MAINTENANCE FOUND THE 2ND FASTENER BELOW THE FLOOR LINE TO BE AT A DIAMETER OF 0.375.  REPAIRED PER ERA 331852-14AD.
